Cayley Graph on Nilpotent Groups with and without Hamilton Path

  IJCTT-book-cover
 
International Journal of Computer Trends and Technology (IJCTT)          
 
© 2019 by IJCTT Journal
Volume-67 Issue-4
Year of Publication : 2019
Authors : Mohammad Badrul Alam Miah, Afroza Akter
  10.14445/22312803/IJCTT-V67I4P116

MLA

MLA Style:Mohammad Badrul Alam Miah, Afroza Akter"Cayley Graph on Nilpotent Groups with and without Hamilton Path" International Journal of Computer Trends and Technology 67.4 (2019): 74-75.

APA Style: Mohammad Badrul Alam Miah, Afroza Akter (2019). Cayley Graph on Nilpotent Groups with and without Hamilton Path. International Journal of Computer Trends and Technology, 67(4), 74-75.

Abstract
A Cayley graph that has a hamilton path as finite when every vertices are connected and does not contain Hamilton path when it is infinite has been constructed. Cayley graph must be directed and must contain nilpotent, commutator subgraph.

Reference
[1] Morris, D. W. (2011). 2-generated Cayley digraphs on nilpotent groups have hamiltonian paths. ArXiv Preprint ArXiv:1103.5293.
[2] Ghaderpour, E., & Morris, D. W. (2011). Cayley graphs on nilpotent groups with cyclic commutator subgroup are hamiltonian. ArXiv Preprint ArXiv:1111.6216.
[3] Morris, D. W. (2013). On Cayley digraphs that do not have hamiltonian paths. International Journal of Combinatorics, 2013.
[4] Morris, D. W. (2015). Infinitely many nonsolvable groups whose Cayley graphs are hamiltonian. ArXiv Preprint ArXiv:1507.04973.

Keywords
Cayley graph, hamilton path, nilpotent group, commutator subgraph.